Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRational invariants of a group action. Construction and rewriting
Author(s) Evelyne Hubert, Irina A. Kogan
TypeArticle in Journal
AbstractGeometric constructions applied to a rational action of an algebraic group lead to a new algorithm for computing rational invariants. A finite generating set of invariants appears as the coefficients of a reduced Gröbner basis. The algorithm comes in two variants. In the first construction the ideal of the graph of the action is considered. In the second one the ideal of a cross-section is added to the ideal of the graph. Zero-dimensionality of the resulting ideal brings a computational advantage. In both cases, reduction with respect to the computed Gröbner basis allows us to express any rational invariant in terms of the generators.
KeywordsRational invariants, Algebraic group actions, Cross-section, Gröbner basis, Differential invariants, Moving frame
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000721
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number12
Pages203 - 217
Year2007
NoteEffective Methods in Algebraic Geometry (MEGA 2005)
Edition0
Translation No
Refereed No
Webmaster